question about magenisium, dosage, what kind? can it increase palps?

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

judy3
Veteran Member


Date Joined Nov 2006
Total Posts : 667
   Posted 3/15/2009 10:42 AM (GMT -6)   
I want to try magnesium supplements but am scared, I have muscle twitches, and a very strong pulse on the left side of my body from my back chest area all the way down to my legs, I feel great, it is just an uncomfortable feeling, this happens on an off and especially on weekends, it does wake me up sometimes, but my heart rate and pressure is normal range, I want to try magnesium supplements but dont know the doseage and if it can increase my symtoms, I saw Dr Bruscano recommends not to take a CAL MAG, your response would be greatly appreciated

hopingToFindCure
Veteran Member


Date Joined Nov 2008
Total Posts : 759
   Posted 3/15/2009 1:24 PM (GMT -6)   
I take magnesium 500 mgs daily.

It helps a lot w/ the twitches

nefferdun
Veteran Member


Date Joined Feb 2008
Total Posts : 900
   Posted 3/15/2009 3:27 PM (GMT -6)   
I take 1500mg a day of magnesium citrate. It is best to use something with "ate" at the end as it is absorbed over time rather than dumped into the system all at once. You usually do not have to worry about overdosing with Magnesium as you will just get loose stools. It is very good for your nerves, muscles and heart.

judy3
Veteran Member


Date Joined Nov 2006
Total Posts : 667
   Posted 3/15/2009 5:03 PM (GMT -6)   
Thanks for the response, I will give it a shot, I am really feeling good but this symtom started with a hyperactive thyroid and I was on ARB and beta blocker and didnt feel it, now I am only on  a beta blocker and its pretty unconfortable

Sulma
Regular Member


Date Joined Apr 2008
Total Posts : 366
   Posted 3/15/2009 7:56 PM (GMT -6)   
mag citrate is only 13% elemental magnesium though, so you'll need to bear that in mind when deciding upon your dosage. That means if the label reads 200mg of magnesium citrate in one cap or whatever, it would contain only 26mg of actual magnesium. Judy magnesium will also feed the borrelia though, so it's a matter of weighing the costs vs benefits of supplementing with it.

rosesinjanuary
Veteran Member


Date Joined Oct 2007
Total Posts : 748
   Posted 3/15/2009 11:31 PM (GMT -6)   
Hi
I take 400 mg of magnesium
I found vitamin B to be very helpful also in reducing twitches and thumps good luck.

naturebabe
Regular Member


Date Joined Mar 2009
Total Posts : 37
   Posted 3/20/2009 6:33 PM (GMT -6)   
Mag-Tab SR is the best I've heard. It has a special formulation that is great for lymies and releases slowly over the course of the day.
Age 32
Bitten age 11 yrs old, WB positive age 16. Treated IV Rocephin 4 months PICCline. Herx/anaphylactic shock-almost died.

<font color="#005CB9" face="courier">Relapse in 2005, age 29. New and old lyme, WB positive.
Babesia, Bartonella and Mycoplasma positive via VEGA machine and EAV machine testing. Awaiting blood test results. Pretty sure I have them all.

MRI w/contrast 6/08. 2.8mm pituitary tumor. MRI w/ contrast hurt.
MRI w/ contrast 12/08. Pituitary tumor grew to 3.0. MRI w/ contrast was EXCRUCIATING. NEVER another MRI w/ contrast again in my life!

Extreme, OFF THE CHARTS migraine and neck/skullbase pain.
Severe reaction/heart attack to FROVA (frovatriptan) migraine medication on 1st dose. Heart never the same.
Tachycardia up to 165 bpm.

Doxy and malarone 6 weeks November 2008-then broke out in full body red itchy hives, discontinued med by doc order.

Started Biaxin/Plaquenil Feb 2009 for 1 week-went to hospital with EXCRUCIATING migraine I've had for months-hospitalized almost 2 weeks, with not much relief. Head is still splitting open/neck skullbase pain. Med's were discontinued.

Started New LLMD, Dr. C.
Zithromycin started 3/10/09. Throat constriction today, 3/18/09. Ordered to stop Zithro.</font>


hopingToFindCure
Veteran Member


Date Joined Nov 2008
Total Posts : 759
   Posted 3/21/2009 11:59 AM (GMT -6)   
nature Babe - totally off subject but when you have an adverse reeaction to contrast MRI it means something...i saw it on mystery diagnosis. I don't know what it means though...I will google it. The thing she had was a mystery!

naturebabe
Regular Member


Date Joined Mar 2009
Total Posts : 37
   Posted 3/21/2009 1:28 PM (GMT -6)   
hopingToFindCure said...
nature Babe - totally off subject but when you have an adverse reeaction to contrast MRI it means something...i saw it on mystery diagnosis. I don't know what it means though...I will google it. The thing she had was a mystery!


Wow really? That is so nice of you. I felt like someone put my head in a vice and it was going to explode like a watermellon being hit by a sledgehammer. OR, like my head was expanding like a balloon and going to just pop. I have had LOTS of pain and strange things happen (so much pain I just wanted to DIE, literally), but this was excruciating. I don't know if it reacted with the lyme spirochetes, co-inf's in my brain/bloodstream or what. I am curious if this procedure does anything to the lyme and coinf's, or the contrast in conjunction might. I feel so alone, no one else ever felt what I did (that I can find) or has my lyme and co-inf history. It really sux. Thanks for your support!!!!
New Topic Post Reply Printable Version
Forum Information
Currently it is Thursday, August 17, 2017 7:31 PM (GMT -6)
There are a total of 2,856,894 posts in 313,455 threads.
View Active Threads


Who's Online
This forum has 155086 registered members. Please welcome our newest member, blueberryrice.
501 Guest(s), 14 Registered Member(s) are currently online.  Details
DBwithUC, MamaLama, Bobbiesan, GeetarMan, alohaknown, cakegirl, John T, DYank, Terry's Cellar, ks1905, raspberryswirlgirl, Connor77, duke68, WV Mike


Follow HealingWell.com on Facebook  Follow HealingWell.com on Twitter  Follow HealingWell.com on Pinterest
Advertisement
Advertisement

©1996-2017 HealingWell.com LLC  All rights reserved.

Advertise | Privacy Policy & Disclaimer